Partial regularity of mappings between Euclidean spaces

Jan Boman The University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331331

Acta Mathematica, 119, (1), 1-25, 1967.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{jan1967partial,
  title={Partial regularity of mappings between Euclidean spaces},
  author={Jan Boman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212733458040},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={1-25},
  year={1967},
}
Jan Boman. Partial regularity of mappings between Euclidean spaces. 1967. Vol. 119. In Acta Mathematica. pp.1-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212733458040.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved